| Catalog Number |
158125112 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address stiffness and pain.Surgeon cleaned up the joint space and put in a new poly.Doi: (b)(6) 2006; dor: (b)(6) 2018; left knee.
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.